| Model Number |
400-798 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
07/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Resolve surgical was not made aware of this incident until (b)(6) 2023, two full years after the revision.Multiple attempts have been made to get more information from depuy synthes on why there was such a large gap in time for awareness, but no infomation has been given as of now.Should more information become available at a later date, a follow up report will be filed.Device not available for inspection due to patient retention.Manufacturing records were reviewed and found the product to meet specifications before leaving resolve surgical.
Event or Problem Description
Dps emailed a complaint form on (b)(6) 2023 for an incident that happened in 2021, "on (b)(6) 2021, the patient underwent left total knee arthroplasty with distal replacement.Hardware removal left femur due to left supracondylar/intercondylar femoral fracture nonunion, hardware failure and osteoarthritis left knee.It was reported that on (b)(6) 2021, the patient had a fall.She was climbing over like a dog gate, tripped and fell.She initially felt pain in her left knee.She was diagnosed with a left distal femur fracture.On (b)(6) 2021 the patient underwent left distal femur open reduction and internal fixation with a synthes latreral plate and multiple cerclage cables due to left distal femur comminuted intra-articular fracture and morbid obesity.This complaint involves eighteen (18) devices." only 3 of the devices are from resolve surgical.